MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI DRIVE ACQUA IMPLANT (4.3) 4.3X11.5 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI DRIVE ACQUA IMPLANT (4.3) 4.3X11.5 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.759
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 06/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
(b)(4) - the dentist reported that 4 months and 16 days after the dental implant was installed in intraoral region 4#, its non- osseointegration was observed.Moreover, 30n.Cm of primary stability was achieved, the patient presented insufficient bone quality/quantity (bone type iii) and bone graft was placed.

Brand Name
TI DRIVE ACQUA IMPLANT (4.3) 4.3X11.5 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9106351
Report Number3008261720-2019-04789
Device Sequence Number2346969
Product Code DZE
UDI-Device Identifier07899878017141
UDI-Public07899878017141
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/23/2019
Report Date (Section F) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/21/2019
Device Catalogue Number140.759
Device Lot Number116923I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/23/2019
Device Age20 MO
Event Location Other
Date Report to Manufacturer08/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR